# SDR UALA2012081304434

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 47,590 hours, 12,546 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 246 Rbl 13.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BS 246 RBL 13.5 FLOORBEAM WEB REPAIR MUST RECEIVE 8100-9 SHOWING COMPLIANCE WITH 14 CFR 26.43.  REPAIR ACCOMPLISHED ON HAECO NON ROUTINE HHY503372.
